# SDR AALA201712069030

- Difficulty date: December 2, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367231300100
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOOR PANEL 272LF AT AFT GALLEY AREA. REPLACED FLOOR PANEL 272LF PER AMM 53-00-00-400-801-A.
